ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Gravitational stresses in single span deep beams

Iyengar, KT Sundara Raja and Chandrashekhara, K (1967) Gravitational stresses in single span deep beams. In: Building Science, 2 (2). pp. 173-179.

[img] PDF
11.pdf - Published Version
Restricted to Registered users only

Download (532kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/0007-3628(67)90017-5


A theoretical solution for the gravitational stresses in single span deep beams using Fourier series has been given. Numerical results for different span to depth ratios are given and these have been compared with the photoelastic results given by Saad and Hendry [1], and the finite difference results of Chow et al. [2,3].

Item Type: Journal Article
Publication: Building Science
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 13 May 2010 06:51
Last Modified: 19 Sep 2010 06:06
URI: http://eprints.iisc.ac.in/id/eprint/27818

Actions (login required)

View Item View Item